Differential operators of constant strength
Differencialʹnye uravneniâ, Tome 21 (1985) no. 8, pp. 1369-1376
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1985_21_8_a10,
author = {Sh. Bouzar and A. A. Kuleshov},
title = {Differential operators of constant strength},
journal = {Differencialʹnye uravneni\^a},
pages = {1369--1376},
year = {1985},
volume = {21},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1985_21_8_a10/}
}
Sh. Bouzar; A. A. Kuleshov. Differential operators of constant strength. Differencialʹnye uravneniâ, Tome 21 (1985) no. 8, pp. 1369-1376. http://geodesic.mathdoc.fr/item/DE_1985_21_8_a10/